# SDR DALA14014690189

- Difficulty date: February 7, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,350 hours, 11,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1131, STRINGER CLIP 16L FRAME FOUND CORRODED.  REPLACED IAW SRM 51-10-02 AND 51-40-02.
